# SDR CA100603002

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT EIR PW100 2010-036.  TREND MONITORING DETECTED SIGNIFICANT ENGINE PERFORMANCE DEGRADATION CAUSED BY HEAVY TIP RUB ON HP TURBINE.
